I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2002, VOLUME 8, NUMBER 3, PAGES 743-753
A. V. Lebedev
View as HTML View as gif image View as LaTeX source
The probabilistic model of broken isoquants convergence to smooth ones is offered. It is shown that limit functions have some formal properties. Some classical functions of mathematical economics are also obtained in the model frames.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: February 17, 2003